Update - Countdown continues
avatar
bj1208 posted:
Hey everyone - forgot to post this~~

I spoke with my pain doc on Monday to let them know about surgery date etc. and we went over how I should reduce my pain meds to half what I am taking ~~ (60mg morph 4Xdaily, 30mg oxycodone 4Xdaily), oh and I had to stop taking Ibuprofen - cannot take Tylenol either as these are bleeder meds so

Monday - Day #1: started taking 3 morph's 4 oxcy's
Tuesday - Day #2: 3 morphs and 3 1/2 oxcy's
Wednesday - Day #3: Same dosage

I can tell you right now I am starting to turn into one big "B"!! LOL my pains are getting worse and it's getting harder to move around. I don't know how I'm gonna do by the time surgery is here.

Hope everyone has a low pain day~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
Reply
FirstPrevious12NextLast
 
avatar
debs_bears responded:
And your surgery is like 2 weeks away. I will be continually praying for you as this will not be easy. Debbie
 
avatar
bj1208 replied to debs_bears's response:
you gots that right~~LOL it's been total hell right now - and I have a small cold and trying to keep that down so I won't have to reschedule - ugh~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
aprilrose9 replied to bj1208's response:
Dear Bj,

Hope you have a cold and not the flu. Let us know how you are doing. Hope to hear in 3 days this was a simple cold.
 
avatar
bj1208 responded:
It's Friday~~~

It's not the flu - just a stupid head cold - think a lot has to do with the lowering of my pain meds and cutting down on ibuprofen.

i'm at 3 morphs and taking 1/2 oxy 3-4 times a day - some days are worse than others and lately it's been pretty bad with cold fronts moving thru with rain, freezing drizzle and light snow.

I go in next Wednesday for pre-admission tests, blood work, family history, meds and speak with anesthesiologist so that will be fun~~

Hope you all have a low pain weekend~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
trs1960 responded:
Oh boy, been there and I was a big B too! =[:-{O)

Hang in there it's not easy, but doable. You can do it.

Tim
 
avatar
trs1960 replied to bj1208's response:
Aggressively lowering my pain meds gives me minor flu like symptoms...including the runs as my digestive system comes out of the constipation effects from meds and I get thing swing the other way until my body normalizes.

Hang in there. I just did as little as possible as I felt like I had the flu.

Tim
 
avatar
bj1208 replied to trs1960's response:
its not so much flu like symptoms - it's what's more like having withdrawals - sucks - I just realized that when I sneezed this morning - reminded me of going thru withdrawals - oxy's do that -

my daughter used to take about half my script and even with taking morphine your body still goes thru withdrawals from the oxy's -

So yep it's all too familiar now -


Day #6 - i'm down to taking 2 morph's and 3 oxy's (30mg cut in half taking 6XDaily) and i'm hurting real real bad
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
bj1208 replied to bj1208's response:
Day #7 - been real tough - I'm still taking 2 morphs every 12 hours and 1/2 of 30mg (15mg) of Oxy 6 times a day which still equals 30mg 4XDaily.

I'm really having a had time with pains and not sure if I can reduce down anymore than what I have.

This Wednesday I go for pre-admission tests and paper work - I will also speak with the Anesthesiologist to make sure he/she knows my dosages.

Hope everyone had a great weekend with low pains and getting ready for the big "Turkey" Day~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
dianer01 replied to bj1208's response:
Hugs to you Joy and PACE yourself this week...I know we all want to do everything and have the holiday be picture perfect, but at what price? Maybe a little less effort and a little more time spent those we love.

di
 
avatar
bj1208 replied to dianer01's response:
Thanks Diane -

I'm taking it slow. Just gonna be me hubby and daughter for Thanksgiving and I plan on making small dinner nothing fancy just real simple.

Hope u have a great Thanksgiving!
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
aprilrose9 replied to bj1208's response:
Dear Bj,

This does NOT sound fun. Hope you are getting close to the end of the withdrawl symptoms.

So glad you are close to your pre-admission testing and thus, surgery and recovery.

Happy Thanksgiving!
 
avatar
tlh509 replied to bj1208's response:
Hey Joy, just wanted to send a few thoughts. Take it easy, and hope you are able to enjoy T-day. T-day will be very quiet here too. Me and my cat. I have had a bad head cold now for over a week. Its old! Other than that I am lucky, back has been pretty good. I listen to what it says, very carefully! So just going to take it nice and easy. Take care! Tom
 
avatar
aprilrose9 replied to tlh509's response:
Dear tlh509,

Hijacking your response to Bj. I will be having a quiet day with my dog, so I hope you will be having a lovely Thanksgiving with your cat. At least, you don't have to put your pet outside, as much as I seem to each day. I kid you not...9 times yesterday!

Happy Thanksgiving!
April-Rose9
 
avatar
tlh509 replied to aprilrose9's response:
Thank you. True about the outside part. Its cold here in the Inland Northwest and next week looks arctic unfortunately. I so dislike colds when its cold. Have a good one!!! Tom